Asymptotic Diagonalization Of Linear Difference Equations
Journal Of Difference Equations And Applications
Mathematics and Computer Science
Our purpose is to obtain conditions under which a kinematic similarity exists that reduces the linear difl'erence equation x(n+ 1) = A(n)x(n) to a linear equation with coef- ficient matrix B(n) being diagonal for sufficiently large n. It is shown that if A(n) is the sum of a bounded sequence A(n) plus a sequence P(n) --to as n-oo and if the omega-limit set of A (nj, in the associated skew-product flow, has full spectrum then such a kinematic similarity exists.
Bodine, Sigrun, and Robert J. Sacker. 2001. "Asymptotic diagonalization of linear difference equations." Journal Of Difference Equations And Applications 7(5): 637-650.